Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Maximal quotient rings of prime group algebras
HTML articles powered by AMS MathViewer

by John Hannah and K. C. O’Meara PDF
Proc. Amer. Math. Soc. 65 (1977), 1-7 Request permission

Abstract:

It is shown that a prime nonsingular group algebra KG, where G is a group whose conjugacy classes are countable, has for its maximal right quotient ring either a full linear ring or a simple directly infinite ring. In the case where G is also locally finite only the second type can occur.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A26, 16A08
  • Retrieve articles in all journals with MSC: 16A26, 16A08
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 65 (1977), 1-7
  • MSC: Primary 16A26; Secondary 16A08
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0573039-0
  • MathSciNet review: 0573039